×

Found 391 Documents (Results 1–100)

100
MathJax

On the stability, integrability and boundedness analyses of systems of integro-differential equations with time-delay retardation. (English) Zbl 1467.45015

PDF BibTeX XML Cite
Full Text: DOI

Modelling of grounding system placed into vertically layered soil. (English) Zbl 1418.78007

Cheng, Alexander H.-D. (ed.) et al., Boundary elements and other mesh reduction methods XXXXI. Selected papers based on the presentations at the 41st international conference (BEM/MRM), New Forest, UK, September 11–13, 2018. Southampton: WIT Press. WIT Trans. Eng. Sci. 122, 73-84 (2019).
PDF BibTeX XML Cite
Full Text: Link

On the theory of anisotropic flat elasticity. (English. Russian original) Zbl 1431.35202

J. Math. Sci., New York 235, No. 4, 484-535 (2018); translation from Sovrem. Mat., Fundam. Napravl. 60, 114-163 (2016).
PDF BibTeX XML Cite
Full Text: DOI Link

Method of integral equations for the three-dimensional problem of wave reflection from an irregular surface. (English. Russian original) Zbl 1406.78026

Differ. Equ. 54, No. 9, 1191-1201 (2018); translation from Differ. Uravn. 54, No. 9, 1218-1227 (2018).
MSC:  78M34 78A45 35J05 45B05 45E99 65R20 78M25
PDF BibTeX XML Cite
Full Text: DOI

On the existence of mosaic-skeleton approximations for discrete analogues of integral operators. (English. Russian original) Zbl 1381.65095

Comput. Math. Math. Phys. 57, No. 9, 1404-1415 (2017); translation from Zh. Vychisl. Mat. Mat. Fiz. 57, No. 9, 1421-1432 (2017).
MSC:  65N38 65F10 35J05
PDF BibTeX XML Cite
Full Text: DOI

Generalized inverse operators and Fredholm boundary-value problems. Translated from the Russian by P. V. Malyshev. 2nd edition. (English) Zbl 1394.47001

Inverse and Ill-Posed Problems Series 59. Berlin: De Gruyter (ISBN 978-3-11-037839-9/hbk; 978-3-11-037844-3/ebook). xvi, 298 p. (2016).
PDF BibTeX XML Cite
Full Text: DOI

Method of integral equations in a scalar diffraction problem on a partially screened inhomogeneous body. (English. Russian original) Zbl 1331.65166

Differ. Equ. 51, No. 9, 1225-1235 (2015); translation from Differ. Uravn. 51, No. 9, 1234-1244 (2015).
PDF BibTeX XML Cite
Full Text: DOI

On the proof of the solvability of a linear problem arising in magnetohydrodynamics with the method of integral equations. (English) Zbl 1323.45003

St. Petersbg. Math. J. 26, No. 6, 985-1003 (2015); translation from Algebra Anal. 26, No. 6, 172-197 (2014).
PDF BibTeX XML Cite
Full Text: DOI

A method of extended normal equations for Tikhonov’s regulatization problems with differentiation operator. (Russian. English summary) Zbl 1413.65123

PDF BibTeX XML Cite
Full Text: DOI MNR

Stability investigation for linear periodic time-delayed systems using Fredholm theory. (English. Russian original) Zbl 1235.93223

Autom. Remote Control 72, No. 1, 38-60 (2011); translation from Avtom. Telemekh. 2011, No. 1, 42-65 (2011).
PDF BibTeX XML Cite
Full Text: DOI

Nonlinear waves in integrable and nonintegrable systems. (English) Zbl 1234.35006

Mathematical Modeling and Computation 16. Philadelphia, PA: Society for Industrial and Applied Mathematics (SIAM) (ISBN 978-0-898717-05-1/pbk; 978-0-89871-968-0/ebook). xxvi, 430 p. (2010).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification